# SDR DALA2025040702658

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 23,523 hours, 2,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 DENT 1.5 INCH LONG 2 INCH WIDE 0.02 INCH DEEP ON THE AFT FUSELAGE FR71 AND STR 51 RH RT BOOM. CORRECTIVE ACTION: REPAIRED PER ERA 625568-14 REV: ORIGINAL. MAJOR REPAIR. (0896476)
